# SDR QXEA2014011600015

- Difficulty date: January 16, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 16,374 hours, 17,494 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MAIN CABIN DOOR STIFF AND HARD TO OPEN.  COMPLIED WITH FUNCTIONAL CHECK OF THE AIRSTAIR DOOR IAW AMM 52-11-00-720-802.  FORCE CHECKS FOR OPENING AND CLOSING MAIN CABIN DOOR ARE WITHIN AMM TOLERANCE.  LUBRICATED MAIN CABIN DOOR HINGE ARMS, OPERATED MAIN CABIN DOOR NUMEROUS TIMES.  NO DEFECTS NOTED, ACFT OK FOR CONTINUED SERVICE.
